# SDR USAA2014100700011

- Difficulty date: October 7, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 45,385 hours, 16,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT MEGA PHONE INOPERATIVE.  R & R THE BATTERIES IAW AMM 25-65-51 PB 0201.  OPERATIONS CHECKED GOOD.
